# SDR CA000410012

- Difficulty date: March 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 727217
- Aircraft time: 64,872 hours
- Engine: Pwa JT8D17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Plug
- Part number: 69716171
- Condition: Damaged
- Location: Mlg
- Part time: 523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MLG SIDE STRUT LOWER SEGMENT PLOG ADRIFT. PLUG CRACKED NEW PLUG INSTALLED.
